MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER

ICU MEDICAL MANUFACTURING S.A. DE C.V. NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER
Catalog Number 21-7600-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported there was a liquid leakage from the side of the tube when injecting the solution.This during priming.
 
Additional Manufacturer Narrative
D4 - expiration date: corrected.D4 - primary udi number: corrected.H4 - device mfr date: updated.H3 and h6 codes - updated.One used device was returned for investigation.The device was visually inspected and there was no damage or anomalies were observed.During the functional testing, a leak was observed between the tubing and female luer of the cassette.The luer tube bond was separated and the tube and bond pocket was observed.The complaint of leakage can be confirmed due to the failure mode observed of leakage at luer tube bond however, root cause analysis is being addressed under a formal capa investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
NRFIT CADD 100ML EPID CASSETTES
Common Device Name
SET, IV, FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24368532
Report Number3012307300-2026-01367
Device Sequence Number5381118
Product Code LHI
UDI-Device Identifier10610586044007
UDI-Public(01)10610586044007(17)300212(10)6092866
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7600-24
Device Lot Number6092866
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown